Ask an expert
Question

03 Jan 2008

menopause
Ek is 53 jaar oud en het 'n algehele historektomie gehad. Ek gebruik nou al vir plus minus 4 jaar HVT pilletjies. Ek het dit nou gestaak aangesien ek gemoeid is met spatare en 'n familiegeskiedenis van trombose het. Ek het ook 'n paar weke gelede 'n brandpyn onder my voet ervaar en nou is daar 'n swelling in die holte van my voet ek kan nie gemaklik loop nie. Kan dit dalk wees as gevolg van die gebruik van die HVT en kan ek die pille heeltemal staak?
Anoniem
Answer 353 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The swelling under the foot is unlikely to be related to HRT. There are advanatages and disadvantages to HRT and you would have to weigh both of these up. Advantages are protection against osteoporosis and colon cancer and relief of symptoms. Disadvantages are a slightly increased risk of breast cancer and possibly an increase in thrombosis.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18754 votes
Vote